# SDR AU960005

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 99110032
- Condition: Cracked
- Location: Cockpit Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH WINDSHIELD CRACKED IN LOWER INBOARD CORNER - FOUND DURING X-RAY INSPECTION - INSPECTION FOUND THAT THE OUTER LAMINATE HADBROKEN OFF ACROSS THE CORNER
